# SDR ASAA2022111940907

- Difficulty date: November 19, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 198 hours, 61 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 5150552
- Part serial: LTJ526
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 226 hours, 55 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO 1 ENGINE NO EGT ON START WITH R IGNITOR SELECTED. WITH LEFT IGNITOR SELECTED THE START WAS SUCCESSFUL. GROUNDED - YES. VERIFED 1 ENG R IGNITION INOP. REMOVED AND REPLACED R IGNITION EXCITER AND R IGNITION IGNITER PER B737-9 AMM 74-11-01 AND 74-21-02OPS TEST NORMAL.
